Advanced Search
Article Contents
Article Contents

Estimates on the number of limit cycles of a generalized Abel equation

Abstract Related Papers Cited by
  • We prove new results about the number of isolated periodic solutions of a first order differential equation with a polynomial nonlinearity. Such results are applied to bound the number of limit cycles of a family of planar polynomial vector fields which generalize the so-called rigid systems.
    Mathematics Subject Classification: Primary: 34C07; Secondary: 34C25.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Alvarez, J.-L. Bravo and M. Fernández, The number of limit cycles for generalized Abel equations with periodic coefficients of definite sign, Communications on Pure and Applied Analysis, 8 (2009), 1493-1501.doi: 10.3934/cpaa.2009.8.1493.


    M. A. M. Alwash, Periodic solutions of Abel differential equations, J. Math. Anal. Appl., 329 (2007), 1161-1169.doi: 10.1016/j.jmaa.2006.07.039.


    M. A. M. Alwash, Polynomial differential equations with small coefficients, Discrete and Continuos Dynamical Systems, 25 (2009), 1129-1141.doi: 10.3934/dcds.2009.25.1129.


    M. A. M. AlwashPeriodic solutions of polynomial non-autonomous differential equations, Electronic Journal of Differential Equations, 2005, 1-8.


    M. Calanchi and B. Ruf, On the number of closed solutions for polynomial ODE's and a special case of Hilbert's 16th problem, Advances in Differential Equations, 7 (2002), 197-216.


    A. Gasull and A. Guillamon, Limit cycles for generalized Abel equations, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 16 (2006), 3737-3745.doi: 10.1142/S0218127406017130.


    A. Gasull and J. Torregrosa, Exact number of limit cycles for a family of rigid systems, Proc. Amer. Math. Soc., 133 (2005), 751-758.doi: 10.1090/S0002-9939-04-07542-2.


    A. Guillamon and M. Sabatini, The number of limit cycles in planar systems and generalized Abel equations with monotonous hyperbolicity, Nonlinear Analysis, 71 (2009), 1941-1949.doi: 10.1016/j.na.2009.01.034.


    Yu. Ilyashenko, Hilbert-type numbers for Abel equations, growth and zeros of holomorphic functions, Nonlinearity, 13 (2000), 1337-1342.doi: 10.1088/0951-7715/13/4/319.


    P. Korman and T. Ouyang, Exact multiplicity results for two classes of periodic equations, J. Math. Anal. Appl., 194 (1995), 763-779.doi: 10.1006/jmaa.1995.1328.


    A. M. Liapunov, "Stability of Motion," Mathematics in Science and Engineering, 30, Academic Press, New York, 1966.


    A. Lins Neto, On the number of solutions of the equation $\frac{dx}{dt}=\sum_{j=0}^na_j(t)x^j,0\leq t\leq 1,$ for which $x(0)=x(1)$, Inv. Math., 59 (1980), 67-76.doi: 10.1007/BF01390315.


    M. N. Nkashama, A generalized upper and lower solutions method and multiplicity results for nonlinear first-order ordinary differential equations, J. Math. Anal. Appl., 140 (1989), 381-395.doi: 10.1016/0022-247X(89)90072-3.


    N. G. Lloyd, A note on the number of limit cycles in certain two-dimensional systems, J. London Math. Soc., 20 (1979), 277-286.doi: 10.1112/jlms/s2-20.2.277.


    A. A. Panov, The number of periodic solutions of polynomial differential equations, Math. Notes, 64 (1998), 622-628.doi: 10.1007/BF02316287.


    V. A. Pliss, "Non-Local Problems of the Theory of Oscillations," Academic Press, New York, 1966.


    A. Sandqvist and K. M. Andersen, On the number of closed solutions to an equation $x'=f(t,x),$ where $f_{x^n}(t,x)\geq 0$ ($n=1,2$ or $3$), J. Math. Anal. Appl., 159 (1991), 127-146.doi: 10.1016/0022-247X(91)90225-O.

  • 加载中

Article Metrics

HTML views() PDF downloads(61) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint